Loading ...
Sorry, an error occurred while loading the content.

Re: [METHADONIA ] dose and breathing

Expand Messages
  • da dawg
    denise/georgie did u get my p/m???? ... your on the ... blood levels ... person, ... that I quit ... long are ... then when ... cause it ... all. does ...
    Message 1 of 7 , Dec 28, 2005
    • 0 Attachment
      denise/georgie did u get my p/m????


      --- In DOLOPHINEA_CAFE@yahoogroups.com, "denise travis"
      <georgie439@h...> wrote:
      >
      > I was talking to somebody else and it makes sense especially if
      your on the
      > program for sometime, cause we breath really shallow when are
      blood levels
      > are high from the meth. I'am sure that being I'am a very anxious
      person,
      > when I do hyperventilate it throws everything off, plus the fact
      that I quit
      > smoking 3-4 months ago, that when I really noticed it!! Steve how
      long are
      > you on the program?? and how old are you???
      >
      >
      > >From: Steven F <markstevenmark@y...>
      > >Reply-To: DOLOPHINEA_CAFE@yahoogroups.com
      > >To: DOLOPHINEA_CAFE@yahoogroups.com
      > >Subject: Re: [METHADONIA ] dose and breathing
      > >Date: Tue, 20 Dec 2005 09:02:22 -0800 (PST)
      > >
      > >hey georgie yaknow whut else i was jes thinkin well every now and
      then when
      > >i remember to do it .i try to take some real big deep breaths
      cause it
      > >seems that well most times i jest almost forget to even breath at
      all. does
      > >this make any sense
      > >
      > >georgie430 <georgie439@h...> wrote: Hi everybody:
      > >I have been on methadone for 9 years, have abused prescription
      opiates
      > >for 11 years, I notice that my breathing has changed. Kind of
      need to
      > >take more deep breaths or I'am more aware of it, I also yawn alot
      and
      > >if I go down on my dose I really yawn! have gone to 2 different
      lung
      > >drs. had different test and also went to cardiologist and had
      heart
      > >checked out. They are saying anxiety related, but I cant help
      feeling
      > >like the meth is contributing. If anybody has had a similiar
      situation
      > >please respond or e-mail me. I also saw on a meth website that
      long
      > >term use can cause respiratory problems but they did not
      elaborate.
      > >
      > >georgie439@h... Thanks.......georgie
      > >
      > >
      > >
      > >
      > >
      > >
      > >
      > >Yahoo! Groups Links
      > >
      > >
      > >
      > >
      > >
      > >
      > >
      > >
      > >
      > >__________________________________________________
      > >Do You Yahoo!?
      > >Tired of spam? Yahoo! Mail has the best spam protection around
      > >http://mail.yahoo.com
      > >
      > >[Non-text portions of this message have been removed]
      > >
      >
      > _________________________________________________________________
      > On the road to retirement? Check out MSN Life Events for advice on
      how to
      > get there! http://lifeevents.msn.com/category.aspx?cid=Retirement
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.